# SDR UPS02438325

- Difficulty date: April 19, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX - STA 1063 AND STA 1103, RBL 9 KEEL BEAM PNL SUPPORT BRACKET FOUND CORRODED.  KEEL BEAM PNL SUPPORT BRACKET REPLACE JUST AT BS 1063, 1103 RBL 9 (TOTAL 2 EA).
